Schizophrenia.com

Worst side effect from your schizophrenia medication?

Hey guys as above, thoughts?

2 Likes

Anxiety for sure.

1 Like

Severe negative symptoms.

1 Like

Runners dystonia hands down

1 Like

sexual dysfunction

2 Likes

Insomnia I’ve been up since 1.30am now it’s 3.43am

1 Like

TD :crazy_face:

1 Like

Probably sedation and brain fog

1 Like

Weight gain fbbgfb

2 Likes

I second that. Pre-psychosis I weighed 63 kg, now 100 kg. I’m 1m85 so I need to lose 15-20 kgs to be a healthy weight.

1 Like

teleportation 15151515 jk

2 Likes

Weight gain is the clear winner, but on abilify I developed addictions that are still with me.

1 Like

Head bobbing is the side effect that has bothered me the most

Weight gain, poor libido, blood draws, dependency

weight gain and drooling and not finding much energy for doing things

ED, no motivation, lack of drive, and some cognitive deficits. Weight gain too.

All my addictions stopped 1-2 weeks after stopping the Abilify. Its the nastiest thing I have taken, as bad as weed which made me psychotic.

1 Like

Definitely weigh gain

For me having Abilify addictions was as bad as being psychotic, seriously. No more addictions or similar issues now on Risperdal and I have no positive symptoms/psychosis at all. I am happy now.

1 Like

Weight gain and suicidal thoughts for sure. Got right off of those.

Abilify had me seeing little white stars in my vision. I have no idea if that was caused by the med or if they were just hallucinations, but it scared the crap out of me so my aprn at the time took me off.